MAUDE Adverse Event Report: CARDINAL HEALTH N-C CONN TUBE 5MM X3.0M; TUBING, NONINVASIVE

CARDINAL HEALTH N-C CONN TUBE 5MM X3.0M; TUBING, NONINVASIVE
Model Number 8888301523
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: there were three cases where the blue grip came off during use.All three of the actual products are discarded due to blood adhesion and cannot be collected.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because it was discarded due to contamination.
 
Additional Manufacturer Narrative
Please disregard this report number (9612030-2023-03762).Further information determined that an detachment of this device is not fda reportable.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
N-C CONN TUBE 5MM X3.0M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
MX  02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17327159
Report Number9612030-2023-03762
Device Sequence Number12172689
Product Code GAZ
UDI-Device Identifier10884527019618
UDI-Public10884527019618
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number8888301523
Device Catalogue Number8888301523
Device Lot Number2219612664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
07/06/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/09/2023
10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown